Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Metric spaces nonembeddable into Banach spaces with the Radon–Nikodým property and thick families of geodesics

Tom 227 / 2014

Mikhail I. Ostrovskii Fundamenta Mathematicae 227 (2014), 85-95 MSC: Primary 30L05; Secondary 46B22, 46B85. DOI: 10.4064/fm227-1-6

Streszczenie

We show that a geodesic metric space which does not admit bilipschitz embeddings into Banach spaces with the Radon–Nikodým property does not necessarily contain a bilipschitz image of a thick family of geodesics. This is done by showing that no thick family of geodesics is Markov convex, and comparing this result with results of Cheeger–Kleiner, Lee-Naor, and Li. The result contrasts with the earlier result of the author that any Banach space without the Radon–Nikodým property contains a bilipschitz image of a thick family of geodesics.

Autorzy

  • Mikhail I. OstrovskiiDepartment of Mathematics and Computer Science
    St. John's University
    8000 Utopia Parkway
    Queens, NY 11439, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek